# SDR DALA2024102410375

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,926 hours, 46,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CRACK ON STABILIZER STRAP STA 1660 APROX RBL 30, AT AFT CORGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00112: CRACK ON STABILIZER STRAP STA 1660 APROX RBL 30, AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-51-2R-12. (0624068)
